# SDR 0601339851

- Difficulty date: June 22, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT AT FL290, THE CABIN CLIMBED TO 13,000 FEET.  THE RED -CABIN PRESS- WARNING LIGHT ILLUMINATED, THE OUTFLOW VALVE INDICATED FULLY CLOSED, AND MANUAL PRESSURE CONTROL DID NOT RESTORE LOSS OF CABIN PRESSURE.  THE CREW EXECUTED AN EMERGENCY DESCENT TO 10,000 FEET AND CONTINUED TO DESTINATION.  THE LANDING AT RDU WAS UNEVENTFUL AND MAINTENANCE THERE FOUND A BLOWN DUCT AND REPAIRED IT.  PRESSURE CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
